# SDR CAL950774

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 9 Flap Track
- Part time: 23,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK AT LOWER FLANGE OF FOURTH RIB OUTBOARD OF NR 9 FLAP TRACK.  A NEW RIB WAS INSTALLED IAW SRM 51-30-2 AND SRM 51-30-5.  (X)
